# SDR SWAA2016080254398

- Difficulty date: July 24, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Part number: 143A981
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LOWER RAIL ASSEMBLY CORRODED AT BS 500D, BETWEEN LBL 17 TO RBL 17.  R & R THE RAIL IAW SRM & DWG.
